# SDR DALA2019052003105

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,247 hours, 21,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1082027) DURING INSPECTION FOUND CORROSION ON THE FWD CARGO DOOR SILL WEB. MAINTENANCE REPAIRED DAMAGE PER ERA 37-578284.
